Publication
Title
Note on generalized connections and affine bundles
Author
Abstract
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2002
ISSN
0305-4470
Volume/pages
35:46(2002), p. 9843-9856
Article Reference
PII S0305-4470(02)39941-4
ISI
000180027900010
Medium
E-only publicatie
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 18.11.2016
Last edited 07.11.2018